Scheduled System Maintenance:
Some services will be unavailable Sunday, March 29th through Monday, March 30th. We apologize for the inconvenience.
By Topic

Improved delay-dependent robust stability criteria for uncertain systems with interval time-varying delay

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

The purchase and pricing options are temporarily unavailable. Please try again later.
2 Author(s)
Peng, C. ; Sch. of Electr. & Autom. Eng., Nanjing Normal Univ., Nanjing ; Tian, Y.-C.

An innovative method for robust stability analysis of dynamic systems with interval time-varying delay and uncertainties of structural and polytopic types is proposed. The innovation of the method includes employment of a tighter integral inequality and construction of an appropriate type of Lyapunov function. The stability criteria derived from this method significantly improves and simplifies the existing stability conditions obtained through employing the technique with the least number of Linear matrix inequality variables. The simplicity of the stability criteria results from the fact that neither any useful terms are ignored in dealing with cross-product terms nor any superfluous free weighting matrices are introduced in the theoretical derivation. Numerical examples are given to demonstrate the effectiveness of the proposed method.

Published in:

Control Theory & Applications, IET  (Volume:2 ,  Issue: 9 )